# SDR CALA2014111901460

- Difficulty date: November 17, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN HAS MULTIPLE DAMAGED AREAS OUT OF LIMITS.  REQUIRES REPLACEMENT OF OUTER SKIN.  RESKINNED DOOR IAW SRM 51-40-02 & DWG 143A6112.
